# SDR DALA2023011900419

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,719 hours, 11,200 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Iced
- Location: R3
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL IN GATE DOOR 3R WOULD NOT DISARM.  FOUND DOOR 3R PHYSICALLY DISARMED BUT INDICATING ON FAP ARMED. CYCLED ARMING LEVER SEVERAL TIMES AND FAP NOW SHOWS DISARMED. OPEN  DOOR AND NOTED ICE AROUND DOOR SEAL AND DOOR INDICATION LEVER POSSIBLE DOOR LEAK. FOUND MOISTURE ON GIRT BAR FEET, CLEANED AREA WATER AND DEBRIS OPS CKS GOOD.
